Publications

Submitted works

  • B. Andreianov, S.S. Ghoshal and K. Koumatos. Non-controllability of the viscous Burgers equation and a detour into the well-posedness of unbounded entropy solutions to scalar conservation laws, submitted.
    Available as preprint HAL hal.archives-ouvertes.fr/hal-02497181
    .
  • N. Alibaud, B. Andreianov and A. Ouédraogo. Nonlocal dissipation measure and L1 kinetic theory for fractional conservation laws, submitted.
    Available as preprint HAL hal.archives-ouvertes.fr/hal-02320423
    .

Recent works / works to appear

  • B. Andreianov and A. Sylla. A macroscopic model to reproduce self-organization at bottlenecks, to appear in Proceedings of FVCA IX conference (Bergen, Norway, June 2020), Springer Proc. in Mathematics, R. Kloefkorn et al., eds.
    .
  • (2020) B. Andreianov and M. Maliki. On classes of well-posedness for quasilinear diffusion equations in the whole space, accepted for publication in Discrete Cont. Dyn. Syst. ser. S, special issue in honor of 70ieth birthday of Prof. Michel Pierre.
    Available as preprint HAL hal.archives-ouvertes.fr/hal-02328003
    .
  • (2020) B. Andreianov and M. Brassart. Uniqueness of entropy solutions to fractional conservation laws with “fully infinite” speed of propagation, to appear in J. Differ. Equ. 268(2020), pp. 3903–3935 DOI:10.1016/j.jde.2019.10.008 .
    Available as preprint HAL hal.archives-ouvertes.fr/hal-02190753
    .
  • (2019) B. Andreianov and M.D. Rosini. Microscopic selection of solutions to scalar conservation laws with discontinuous flux in the context of vehicular traffic, to appear. In M. Lachowicz et al. eds., Springer Proc. in Math. and Stat. Vol.??, 2020, paper no.12.
    Available as preprint HAL hal.archives-ouvertes.fr/hal-02197482
    .
  • (2018) B. Andreianov, C. Donadello, U. Razafison, M. Rosini. Analysis and approximation of one-dimensional scalar conservation laws with general point constraints on the flux. J. Math. Pures Appl., 116(2018), pp.309—346, DOI : 10.1016/j.matpur.2018.01.005 .
    Available as preprint HAL hal.archives-ouvertes.fr/hal-01418272
    .
  • (2018) B. Andreianov, C. Donadello, U. Razafison, M. Rosini. One-dimensional conservation laws with non-local point constraints on the flux. In : Crowd Dynamics, Volume 1 – Theory, Models, and Safety Problems (N. Bellomo, L. Gibelli eds.), Model. Simul. Sci. Eng. Technol., Birkhäuser/Springer, 2018, pp.103-135. DOI : 10.1007/978-3-030-05129 7_5
    .
  • (2017) B. Andreianov, C. Cancès and A. Moussa. A nonlinear time compactness result and applications to discretization of degenerate parabolic-elliptic PDEs. J. Funct. Anal. 273(12) (2017), pp. 3633-3670, DOI : 10.1016/j.jfa.2017.08.010 .
    Available as preprint HAL hal.archives-ouvertes.fr/hal-01142499
    .
  • (2017) B. Andreianov, G.M. Coclite and C. Donadello. Well-posedness for vanishing viscosity solutions of scalar conservation law on a network. Discrete Cont. Dyn. Syst. ser. A 37(11) (2017), pp. 5913-5942, DOI : 10.3934/dcds.2017257 .
    Available as preprint HAL hal.archives-ouvertes.fr/hal-01312742
    .
  • (2017) B. Andreianov, C. Donadello, A. Marson. On the attainable set for a scalar nonconvex conservation law. SIAM J. Control Opt., 55(4) (2017), pp. 2235-2270, DOI : 10.1137/16M1085966 .
    Available as preprint HAL hal.archives-ouvertes.fr/hal-01346993
    .
  • (2017) B. Andreianov, M. Kramar Fijavž, A. Peperko, E. Sikolya. Erratum to : Semigroups of max-plus linear operators. Semigroup Forum 94 (2017), no.2, pp 477-479, DOI : 10.1007/s00233-017-9870-9 .
    .
  • (2016) B. Andreianov, C. Donadello and M.D. Rosini. A second order model for vehicular traffics with local point constraints on the flow. M3AS Math. Methods Models Appl. Sci. 26(4) (2016), pp. 751—802, DOI : 10.1142/S0218202516500172 .
    Available as preprint HAL hal.archives-ouvertes.fr/hal-01146116
    .
  • (2016) B. Andreianov, C. Donadello, U. Razafison and M.D. Rosini. Qualitative behaviour and numerical approximation of solutions to conservation laws with non-local point constraints on the flux and modeling of crowd dynamics at the bottlenecks. M2AN Math. Modelling and Numerical Analysis 50 (2016), pp. 1269-1287, DOI : 10.1051/m2an/2015078 .
    Available as preprint HAL hal.archives-ouvertes.fr/hal-01121965
    .
  • (2016) B. Andreianov and M. Karimou Gazibo. Explicit formulation for the Dirichlet problem for parabolic-hyperbolic conservation laws. Netw. Heter. Media 11 (2) (2016), pp. 203-222 (special issue Contemporary Topics in Conservation Laws), DOI:10.3934/nhm.2016.11.203 .
    Available as preprint HAL hal.archives-ouvertes.fr/hal-01152481
    .
  • (2016) B. Andreianov, C. Donadello, U. Razafison, J.-Y. Rolland, M. D. Rosini. Solutions of the Aw-Rascle-Zhang system with point constraints. Netw. Heter. Media 11 (1) (2016), pp. 29-47 (special issue Contemporary Topics in Conservation Laws), DOI : 10.3934/nhm.2016.11.29 .
    Available as preprint HAL hal.archives-ouvertes.fr/hal-01191596
    .
  • (2015) B. Andreianov. New approaches to describing admissibility of solutions of scalar conservation laws with discontinuous flux. ESAIM : Proc. and Surveys 50 (2015), pp.40-65, DOI : dx.doi.org/10.1051/proc/201550003 .
    Available as preprint HAL hal.archives-ouvertes.fr/hal-01109040
    Cf. the related Beamer presentation at ICJ Lyon 2019
    .

Works of 1997 – 2015

CRAS Paris notes, proceedings and chapters of monographs (peer-reviewed)

Other notes and proceedings

Preprints, unpublished works

  • (Preprint) B. Andreianov and M. Karimou Gazibo. Solutions processus intégrales des équations d’évolution abstraites et application à l’approximation numérique d’un problème parabolique dégénéré. [ Integral-process solutions of abstract evolution equations and application to numerical approximation of a degenerate parabolic boundary-value problem. ]. Preprint HAL http://hal.archives-ouvertes.fr/hal-00857478
    .
  • (Preprint) B. Andreianov. Elliptic-parabolic problems : existence and structural stability of weak solutions. Unpublished ; available as Chapter II.1 of my Ph.D. Thesis.

Translation (from Russian)

  • (Translation) G.A. Chechkin et A.Yu. Goritsky, S.N. Kruzhkov lectures on first-order quasilinear PDEs. In E. Emmrich, P. Wittbold, eds., Analytical and Numerical Aspects of PDEs, DeGruyter, Berlin, 2009. Available at http://hal.archives-ouvertes.fr/hal-00363287

Manuscripts